# SDR SIMA1299

- Difficulty date: May 8, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

IND - FLT 4079 - WHEN CREW SELECTED APU BLEED AS BLEED SOURCE, THERE WAS A DEFINITE ODOR AND SMOKE IN CABIN.  LAV SMOKE DETECTOR ACTIVATED.  APU WAS MEL.  050-125D 49-2.  FOUND APU OIL OVERSERVICED.  DRAINED TO PROPER LEVEL.  OPS CHECK GOOD.  (X)
